Alert archive / Kansas / River Flood Warnings in 2008
River Flood Warning 5, NWS Topeka, KS
NWS Topeka, KS issued this river flood warning at Apr 25, 2008, 3:02 PM CDT for Marshall County, Kansas. It took effect at Apr 25, 2008, 6:10 PM CDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2008, 3:02 PM CDT (20:02 UTC)
- In effect from
- Apr 25, 2008, 6:10 PM CDT
- Expired
- Apr 27, 2008, 2:41 AM CDT
- In force
- 33 hr
- Issued by
- NWS Topeka, KS
- Flood severity
- Minor
County Marshall County, KS
The radar
The Topeka radar (KTWX), 91 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Blue River at Blue Rapids (BLRK1). The gauge peaked at 31.16 ft at Apr 26, 2008, 12:00 AM CDT.
- Action stage
- 21 ft
- Minor stage
- 26 ft
- Moderate stage
- 52 ft
- Major stage
- 68 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06884700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KTOP 252002 FLWTOP BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TOPEKA KS 302 PM CDT FRI APR 25 2008 ...THE NATIONAL WEATHER SERVICE IN TOPEKA, KS HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING STREAMS IN KANSAS... BIG BLUE RIVER NEAR BLUE RAPIDS AFFECTING MARSHALL COUNTY SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE WASHED OUT UNDER THE WATER. STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO AND LOCAL MEDIA. KSC117-260402- /O.NEW.KTOP.FL.W.0005.080425T2321Z-080427T0621Z/ /BLRK1.1.ER.080425T2321Z.080426T0600Z.080426T1821Z.NO/ 302 PM CDT FRI APR 25 2008 THE NATIONAL WEATHER SERVICE IN TOPEKA, KS HAS ISSUED A * FLOOD WARNING FOR THE BIG BLUE RIVER NEAR BLUE RAPIDS. * FROM THIS EVENING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 2:00 PM FRIDAY THE STAGE WAS 24.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 28.5 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON. $$
6 follow-up statements
000 WGUS83 KTOP 252310 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 610 PM CDT FRI APR 25 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS... BIG BLUE RIVER NEAR BLUE RAPIDS AFFECTING MARSHALL COUNTY COTTONWOOD RIVER NEAR EMPORIA AFFECTING LYON COUNTY SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE WASHED OUT UNDER THE WATER. STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO AND LOCAL MEDIA. KSC117-260710- /O.EXT.KTOP.FL.W.0005.080425T2310Z-080427T1225Z/ /BLRK1.1.ER.080425T1941Z.080426T0600Z.080427T0025Z.NO/ 610 PM CDT FRI APR 25 2008 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE BIG BLUE RIVER NEAR BLUE RAPIDS. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 PM FRIDAY THE STAGE WAS 28.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.0 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 30.0 FEET...MINOR LOWLAND FLOODING OCCURS FROM MARYSVILLE TO TUTTLE CREEK LAKE. $$ KSC111-260710- /O.EXT.KTOP.FL.W.0004.000000T0000Z-080427T1300Z/ /EMPK1.1.ER.080424T1902Z.080425T1300Z.080426T1900Z.NO/ 610 PM CDT FRI APR 25 2008 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE COTTONWOOD RIVER NEAR EMPORIA. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 PM FRIDAY THE STAGE WAS 21.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON. * IMPACT...AT 23.0 FEET...NORTH BANK OF THE COTTONWOOD RIVER BEGINS TO FLOOD. LOWLAND FLOODING OCCURS ALONG THE COTTONWOOD RIVER FROM PLYMOUTH TO NEOSHO RAPIDS. $$
000 WGUS83 KTOP 260240 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 940 PM CDT FRI APR 25 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS... BIG BLUE RIVER NEAR BLUE RAPIDS AFFECTING MARSHALL COUNTY COTTONWOOD RIVER NEAR EMPORIA AFFECTING LYON COUNTY SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE WASHED OUT UNDER THE WATER. STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO AND LOCAL MEDIA. KSC117-261040- /O.EXT.KTOP.FL.W.0005.000000T0000Z-080427T1200Z/ /BLRK1.1.ER.080425T1941Z.080426T0600Z.080427T0000Z.NO/ 940 PM CDT FRI APR 25 2008 THE FLOOD WARNING CONTINUES FOR THE BIG BLUE RIVER NEAR BLUE RAPIDS. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM FRIDAY THE STAGE WAS 30.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.0 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 30.0 FEET...MINOR LOWLAND FLOODING OCCURS FROM MARYSVILLE TO TUTTLE CREEK LAKE. $$ KSC111-261040- /O.EXT.KTOP.FL.W.0004.000000T0000Z-080427T1245Z/ /EMPK1.1.ER.080424T1902Z.080425T1300Z.080426T1845Z.NO/ 940 PM CDT FRI APR 25 2008 THE FLOOD WARNING CONTINUES FOR THE COTTONWOOD RIVER NEAR EMPORIA. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 PM FRIDAY THE STAGE WAS 21.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON. * IMPACT...AT 23.0 FEET...NORTH BANK OF THE COTTONWOOD RIVER BEGINS TO FLOOD. LOWLAND FLOODING OCCURS ALONG THE COTTONWOOD RIVER FROM PLYMOUTH TO NEOSHO RAPIDS. $$
000 WGUS83 KTOP 261019 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 519 AM CDT SAT APR 26 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS... BIG BLUE RIVER NEAR BLUE RAPIDS AFFECTING MARSHALL COUNTY COTTONWOOD RIVER NEAR EMPORIA AFFECTING LYON COUNTY SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE WASHED OUT UNDER THE WATER. STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO AND LOCAL MEDIA. KSC117-261819- /O.CON.KTOP.FL.W.0005.000000T0000Z-080427T1200Z/ /BLRK1.1.ER.080425T1941Z.080426T0500Z.080427T0000Z.NO/ 519 AM CDT SAT APR 26 2008 THE FLOOD WARNING CONTINUES FOR THE BIG BLUE RIVER NEAR BLUE RAPIDS. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 4:00 AM SATURDAY THE STAGE WAS 30.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. $$ KSC111-261819- /O.CON.KTOP.FL.W.0004.000000T0000Z-080427T1245Z/ /EMPK1.1.ER.080424T1902Z.080425T1300Z.080426T1845Z.NO/ 519 AM CDT SAT APR 26 2008 THE FLOOD WARNING CONTINUES FOR THE COTTONWOOD RIVER NEAR EMPORIA. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 PM FRIDAY THE STAGE WAS 21.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 23.0 FEET...NORTH BANK OF THE COTTONWOOD RIVER BEGINS TO FLOOD. LOWLAND FLOODING OCCURS ALONG THE COTTONWOOD RIVER FROM PLYMOUTH TO NEOSHO RAPIDS. $$
000 WGUS83 KTOP 261729 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1229 PM CDT SAT APR 26 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS... BIG BLUE RIVER NEAR BLUE RAPIDS AFFECTING MARSHALL COUNTY COTTONWOOD RIVER NEAR EMPORIA AFFECTING LYON COUNTY SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE WASHED OUT UNDER THE WATER. STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO AND LOCAL MEDIA. KSC117-270129- /O.EXT.KTOP.FL.W.0005.000000T0000Z-080427T1000Z/ /BLRK1.1.ER.080425T1941Z.080426T0500Z.080426T2200Z.NO/ 1229 PM CDT SAT APR 26 2008 THE FLOOD WARNING CONTINUES FOR THE BIG BLUE RIVER NEAR BLUE RAPIDS. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 12:00 PM SATURDAY THE STAGE WAS 28.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. $$ KSC111-270129- /O.EXT.KTOP.FL.W.0004.000000T0000Z-080427T1434Z/ /EMPK1.1.ER.080424T1902Z.080425T1300Z.080426T2034Z.NO/ 1229 PM CDT SAT APR 26 2008 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE COTTONWOOD RIVER NEAR EMPORIA. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM SATURDAY THE STAGE WAS 20.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * IMPACT...AT 20.0 FEET...SOUTH BANK OF THE COTTONWOOD RIVER 1 MILE SOUTH OF EMPORIA FLOODS. $$
000 WGUS83 KTOP 262343 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 643 PM CDT SAT APR 26 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS... BIG BLUE RIVER NEAR BLUE RAPIDS AFFECTING MARSHALL COUNTY SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE WASHED OUT UNDER THE WATER. STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO AND LOCAL MEDIA. KSC117-270743- /O.EXT.KTOP.FL.W.0005.000000T0000Z-080428T0130Z/ /BLRK1.1.ER.080425T1941Z.080426T0500Z.080427T1330Z.NO/ 643 PM CDT SAT APR 26 2008 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE BIG BLUE RIVER NEAR BLUE RAPIDS. * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 PM SATURDAY THE STAGE WAS 26.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY MORNING. * IMPACT...AT 26.0 FEET...MINOR LOWLAND FLOODING OCCURS FROM MARYSVILLE TO TUTTLE CREEK LAKE. $$
000 WGUS83 KTOP 270741 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 241 AM CDT SUN APR 27 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS IN KANSAS... BIG BLUE RIVER NEAR BLUE RAPIDS AFFECTING MARSHALL COUNTY SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE WASHED OUT UNDER THE WATER. STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO AND LOCAL MEDIA. KSC117-270811- /O.CAN.KTOP.FL.W.0005.000000T0000Z-080428T0130Z/ /BLRK1.1.ER.080425T1941Z.080426T0500Z.080427T0415Z.NO/ 241 AM CDT SUN APR 27 2008 THE FLOOD WARNING IS CANCELLED FOR THE BIG BLUE RIVER NEAR BLUE RAPIDS. * AT 2:00 AM SUNDAY THE STAGE WAS 25.7 FEET. * FELL BELOW FLOOD STAGE AT 11:15 PM SATURDAY. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 23.1 FEET BY MONDAY MORNING. * IMPACT...AT 26.0 FEET...MINOR LOWLAND FLOODING OCCURS FROM MARYSVILLE TO TUTTLE CREEK LAKE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at Apr 25, 10:47 AM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, Apr 25, 10:47 AM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 1047 AM CDT FRI APR 25 2008 .DISCUSSION... HAVE SENT A QUICK UPDATE TO THE FORECAST TO CANCEL THE WIND ADVISORY AND TO REMOVE POP CHANCES FOR THE REST OF THE DAY. MAIN UPPR LVL SHRTWV TROF IS NOW MOVING THRU CNTRL NEB AND THE SFC CDFNT HAS CLEARED THE CWA. FRONT WAS TAKING THE BEST INSTABILITY EAST OF THE CWA AND THUNDERSTORMS ARE NO LONGER EXPECTED. PROFILERS FM SRN NEB AND KS INDC MARGINAL LO LVL WINDS FOR WIND ADVRY. 15Z SFC ANLYS ALSO INDCS BEST PRES RISES OF +4 MB PER 3 HRS IS ALSO NOW MOVING EAST OF THE ADVRY AREA. THUS WINDY CONDS ARE EXPECTED...BUT SUSTAINED WINDS IN THE ADVRY CAT ARE NOT EXPECTED. HAVE ALSO UPDATED THE HOURLY TMPS TO BETTER FIT WITH THE FROPA...BUT SOME RECOVER IS EXPECTED THIS AFTN ESPECIALLY IN THE WRN CWA WHERE BEST MIXING AND LEAST AMOUNT OF CLDS ARE EXPECTED THIS AFTN. NEW ZFP/GRIDS ALREADY OUT. BOUSTEAD && .PREV DISCUSSION... /ISSUED 750 AM CDT FRI APR 25 2008/ UPDATED DISCUSSION... HAVE UPDATED THE ZONES TO REFLECT THE PRECIPITATION CHANCES TO NEAR THE FRONTAL BOUNDARY. KEPT MENTION OF SEVERE THREAT IN EAST CENTRAL KANSAS THIS MORNING MAINLY ALONG AND SOUTHEAST OF THE TURNPIKE WHERE BEST MOISTURE AND INSTABILITY ARE LOCATED. THE FRONT WILL PROGRESS QUICKLY EAST AND SHOULD CLEAR THE CWA BY 1330-14Z. LOW LEVEL JET IS VEERING AND WEAKENING SO THINK THE SEVERE THREAT WILL DECREASE AFTER THE 14Z TO 15Z PERIOD. PREVIOUS DISCUSSION... NUMEROUS THUNDERSTORMS REMAIN OVER NORTHEAST KANSAS EARLY THIS MORNING...WITH FRONT MAKING ITS WAS ACROSS CENTRAL KANSAS. STORMS BECOMING MULTICELL AND ELEVATED BEHIND CONTINUING REINFORCING OUTFLOW SO SEVERE WEATHER THREATS AREN/T QUITE WHAT THEY WERE EARLIER...THOUGH SOME HEAVY RAIN/FLOODING CONCERNS ARE RAISED. ELEVATED INSTABILITY REMAINS RATHER IMPRESSIVE THOUGH SHEAR IS LACKING IN SOUTHERN AREAS. MAY STILL SEE A FEW SEVERE STORMS THIS MORNING...BUT CHANCES QUICKLY DIMINISH THIS AFTERNOON AS THE FRONT PUSHES EAST. STRONG WINDS GUSTING TO NEAR 50 MPH WERE OCCURING BEHIND THE FRONT...AND SIMILAR THOUGH PROBABLY NOT QUITE AS STRONG CONDITIONS ARE EXPECTED THIS MORNING IN WESTERN AREAS AS PRESSURES QUICKLY RISE. WILL GO WITH A MORNING ADVISORY IN NC KS. SOME LOCATIONS AHEAD OF THE FRONT MAY BE RATHER STRONG AS WELL...BUT IMPINGING OUTFLOW AND VEERING JET SHOULD KEEP CONSISTENT STRONG SPEEDS IN CHECK. TEMPERATURES WILL STRUGGLE TO RISE MUCH IN THE DEVELOPING COLD AIR ADVECTION. NEXT UPPER WAVE A BIT FASTER TO ROTATE SOUTHEAST INTO THE AREA THAN EARLIER PROGGED...PROMPTING AND INCREASE IN PRECIP CHANCES SATURDAY. GOOD ELEVATED LAPSE RATES SUGGEST SOME THUNDER STILL POSSIBLE...WITH PROFILES COOLING TO LEVELS THAT SNOW ISN/T IMPOSSIBLE SATURDAY EVENING. TEMPS BOTH TONIGHT AND SATURDAY NIGHT APPROACH LEVELS OF FROST CONCERN...BUT WINDS APPEAR STRONG ENOUGH FOR NO MENTION AT THIS TIME. REMAINDER OF THE FORECAST REMAINS UNCHANGED. AVIATION... MVFR TO IFR CIGS WILL CONTINUE THROUGH THE MORNING HOURS TODAY AS COLD ADVECTION CONTINUES BEHIND THE COLD FRONT. SCATTERED THUNDERSTORMS NEAR KTOP AND KFOE WILL MOVE OFF TO THE EAST BY 14Z. EXPECT THE MVFR CIGS TO HOLD THROUGH 02Z TO 03Z SATURDAY...THEN CLEARING AND BECOMING VFR. WINDS WILL ALSO DECREASE THROUGH THE AFTERNOON HOURS AS PRESSURE GRADIENT WEAKENS. && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Apr 25, 10:22 AM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 1022 AM CDT FRI APR 25 2008 KSZ008>012-020>024-026-034>040-054>056-058-059-261530- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 1022 AM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, Apr 25, 9:22 AM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
922 AM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM HAIL AGENDA 39.71N 97.43W
04/25/2008 E1.00 INCH REPUBLIC KS TRAINED SPOTTER
&&
JBLocal storm report, Apr 25, 11:51 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1151 AM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND GST 4 N REPUBLIC 39.98N 97.82W
04/25/2008 M60.00 MPH REPUBLIC KS PUBLIC
1215 AM HAIL 5 N REPUBLIC 40.00N 97.82W
04/25/2008 E1.50 INCH REPUBLIC KS PUBLIC
&&
JBLocal storm report, Apr 25, 12:01 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1201 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL 2 E MUNDEN 39.91N 97.50W
04/24/2008 M1.00 INCH REPUBLIC KS TRAINED SPOTTER
&&
GARGANThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 10:51 PM CDT | Severe Thunderstorm Warning | TOP | Republic, Washington | 39 min |
| Apr 24, 11:20 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 55 min |
| Apr 24, 11:45 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 60 min |
| Apr 25, 12:15 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 24 min |
| Apr 25, 12:26 AM CDT | Severe Thunderstorm Warning | TOP | Cloud | 49 min |
| Apr 25, 12:41 AM CDT | Tornado Warning | TOP | Cloud, Republic | 49 min |
| Apr 25, 12:46 AM CDT | Severe Thunderstorm Warning | TOP | Republic, Washington | 59 min |
| Apr 25, 1:18 AM CDT | Flash Flood Warning | TOP | Republic, Washington | 3 hr |
| Apr 25, 1:30 AM CDT | Tornado Warning | TOP | Cloud, Republic, Washington | 30 min |
| Apr 25, 3:43 AM CDT | Wind Advisory | TOP | Clay, Cloud, Dickinson, Ottawa, Republic, Washington | 6 hr |
| Apr 25, 3:50 AM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson, Nemaha | 40 min |
Nearby
River Flood Warnings in Kansas, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.